# SDR VNAA2013032300019

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 22,196 hours, 24,465 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SMOKE TOILET MESSAGE WITH VISIBLE SMOKE IN CABIN AT FL210 IN DESCENT.  CREW LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE FOLLOWING: PSU PCB (PASSENGER SERVICE UNIT PRINTED CIRCUIT BOARD) ON ROW 11 D/F (BURNT), SIDEWALL BALLAST ABOVE ROW 12 (BURN MARK), ROW 10 SIDEWALL LAMP (DAMAGED) AND LAV SMOKE DETECTOR (PRECAUTIONARY PURPOSES).  CHECKS WERE PERFORMED AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT AND COMPONENT MAINTENANCE MANUALS.
